# SDR P5CA9801140

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sleeve
- Condition: Gouged
- Location: Nr 1 Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FAN REVERSER SLEEVE ASSY.  AFT INBOARD SIDE HAS GOUGE.  REPAIRED PER SRM 51-24-11.
